# SDR HALA2009040800134

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 87,115 hours, 16,846 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON PREFLT, FOUND RADAR AND WINDSHEAR ALERT SYSTEM INOP, TEST FAILED.  TESTED WEATHER RADAR PER FIM 34-43-00.  SYSTEM TESTS OK PER FIM.  RADAR AND WINDSHEAR NOW TEST OK IN FLIGHT DECK.
